RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 6, Pages 932–935 (Mi mz11501)  

Brief Communications

Existence of the Global Solutions of the Cauchy Problem for a System of Semilinear Pseudohyperbolic Equations with Structural Dissipation

A. B. Alievab, P. F. Asifab

a Azerbaijan Technical University, Baku
b Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Baku

Keywords: pseudohyperbolic equation, global solvability, structural dissipation.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11501

Full text: PDF file (313 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:6, 1050–1052

Bibliographic databases:

Received: 16.12.2016

Citation: A. B. Aliev, P. F. Asif, “Existence of the Global Solutions of the Cauchy Problem for a System of Semilinear Pseudohyperbolic Equations with Structural Dissipation”, Mat. Zametki, 101:6 (2017), 932–935; Math. Notes, 101:6 (2017), 1050–1052

Citation in format AMSBIB
\Bibitem{AliAsi17}
\by A.~B.~Aliev, P.~F.~Asif
\paper Existence of the Global Solutions of the Cauchy Problem for a System of Semilinear Pseudohyperbolic Equations with Structural Dissipation
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 6
\pages 932--935
\mathnet{http://mi.mathnet.ru/mz11501}
\crossref{https://doi.org/10.4213/mzm11501}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3659564}
\elib{http://elibrary.ru/item.asp?id=29255148}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 6
\pages 1050--1052
\crossref{https://doi.org/10.1134/S0001434617050327}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404236900032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021292987}


Linking options:
  • http://mi.mathnet.ru/eng/mz11501
  • https://doi.org/10.4213/mzm11501
  • http://mi.mathnet.ru/eng/mz/v101/i6/p932

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:169
    References:32
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020